Saturday, June 13, 2009

In And Out Of Bed

Since my last post, I've spent most of my time in and out of bed ... just resting. I get up to eat and this feeling of needing to lay down comes upon me ... then blam, I'm sleeping. All and all that is a good thing.

My appetite is up a bit ... likely due to the steroids.

I think it's been three cycles with the lowered chemo dosage and milder side effects. To be honest, I wish I could say it was much better but it's not.

Again due to the fatigue and chemo, my thoughts are quite negative so I think we'll just end here.

14 comments:

Renee said...

Put those feelings out Daria, they are real. We can hear them and maybe it can lighten your load.

It is hard.

I remember that I could not stand for long periods and if I saw antything to sit on even a ledge I would sit and what I really wanted to do was lie down.

Don't forget some of this negative feelings are from the medication.

Release it Daria.

Love Renee xoxoxo

nollyposh said...

(((Hugs))) & *Kisses* to you Daria xox

Michelle said...

Yeah.....what they said :)

Sigh

xxxx

Arlene said...

I so agree with Renee, Daria. Just let it out. Rant and rave, kick and scream, post those negative thoughts and feelings ...... whatever! As Renee says your followers can hear them and they might also feel better realizing that they are not the only ones with those thoughts.

Glad to hear that you are able to get some sleep.

Lesa said...

Just Be...whatever you are at that moment. Lay it at our feet. We can handle it.

Audrey said...

Yup! Me too! Let it out!

krissy knox said...

Hi Daria. Sorry it took me so long to get here. It's Krissy from Sometimes I Think. You've visited my blog. I never had a chance to round blogs bc John kept going in and out of the hospital, both as an inpatient and outpatient. And then my Dad had a heart attack. That's why I haven't updated.

So, I'm sorry you feel so yucky. I can't say I understand what chemo is like. I know it was horrible for John. John is on prednisone right now, and he HATES it. His oncologist just put him on it for one more month. He can't stand it. It makes him feel so yucky. It also makes him irritable. Actually mean, LOL. But that's understandable. I understand when he's mean, LOL

Okay, got to run. Hang in there, girlie.

Oh, I'm a follower of your blog now! :)

krissy knox
my main blog: Sometimes I Think:
http://sometimesithink-krissy.blogspot.com
follow me on Twitter:
http://twitter.com/iamkrissy

Nicole Covey said...

I agree with Renee. Let it out, that's why we blog. Between chemo, meds, and dealing with cancer, we are entitled to a few negative feelings and an understanding shoulder to lean on. If there is anyone who gives you a hard time about feeling the way you do, well, I have a few choice words for them. Send them my way.

No one has yet to tell me to "just get over it." Blog away, we are all here to listen (or read, rather).

Hang in there!

Beth said...

Hi Daria, what they all said - we are glad to hear how you are and hope we can help you get through this. The medication can really bring you down - physically, emotionally, complete exhaustion. Hopefully in a day or two it will all be behind you. Take care...

Jill said...

I agree with them all ! I remember the exhaustion and being unable to stand. Even a shower was a trial of endurance. Let it all out if you can, though sometimes that too takes too much energy. Resting is all you can do, so try to luxuriate in it ! Easy for me to say, I know ! You may be on a lower doseage of chemo, but there is a cumulative effect too! And if you're feeling tired, the cancer's suffering !Your body is doing a great job. Just hang on in. My thoughts are with you.

Sara Williams said...

Daria, you helped me again today! Yes, you are tired and feeling down and you didnt know it but you helped me again! I forgot how to add a video link in (again) so I went back to my post with your advice on and followed it (again).

So.... THANKS YOU ARE A STAR!

theBluesman said...

Have you looked into Dr Wu's recipe already?

Isaura said...

Its awful..... I know what you are feeling, these treatments are so unpleasant. I just sleep and rest and answering the phone is not something I do when I feel this way. Sometimes talking burns me out. You are in my thoughts

Jane said...

Hi Daria,

I'm going through exactly the same thing at the moment - I call it my 'sleeping sickness'
But sleep is good remember? It allows your body to rest and cope with the treatment.
Everyone is right - let out those negative feelings - exorcise them here on your blog.

Jane
xxxx